Reference Type | Journal (article/letter/editorial) |
---|
Title | Analytical Solutions Involving Shock Waves for Testing Debris Avalanche Numerical Models |
---|
Journal | Pure and Applied Geophysics |
---|
Authors | Mungkasi, Sudi | Author |
---|
Roberts, Stephen Gwyn | Author |
Year | 2012 (October) | Volume | 169 |
---|
Issue | 10 |
---|
Publisher | Springer Science and Business Media LLC |
---|
DOI | doi:10.1007/s00024-011-0449-1Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 994543 | Long-form Identifier | mindat:1:5:994543:6 |
---|
|
GUID | 0 |
---|
Full Reference | Mungkasi, Sudi, Roberts, Stephen Gwyn (2012) Analytical Solutions Involving Shock Waves for Testing Debris Avalanche Numerical Models. Pure and Applied Geophysics, 169 (10) 1847-1858 doi:10.1007/s00024-011-0449-1 |
---|
Plain Text | Mungkasi, Sudi, Roberts, Stephen Gwyn (2012) Analytical Solutions Involving Shock Waves for Testing Debris Avalanche Numerical Models. Pure and Applied Geophysics, 169 (10) 1847-1858 doi:10.1007/s00024-011-0449-1 |
---|
In | (2012, October) Pure and Applied Geophysics Vol. 169 (10) Springer Science and Business Media LLC |
---|
These are possibly similar items as determined by title/reference text matching only.